Alert archive / Arkansas / Wind Advisories in 2026
Wind Advisory 1, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Jan 14, 2026, 5:27 AM CST for 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Jan 14, 2026, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2026, 5:27 AM CST (11:27 UTC)
- In effect from
- Jan 14, 2026, 11:00 AM CST
- Expired
- Jan 14, 2026, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2610 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345 WWUS74 KMEG 141127 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 527 AM CST Wed Jan 14 2026 ARZ009-018-026-028-MOZ113-115-141930- /O.NEW.KMEG.WI.Y.0001.260114T1700Z-260115T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Corning, Kennett, Caruthersville, Blytheville, Paragould, Piggott, and Jonesboro 527 AM CST Wed Jan 14 2026 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts up to 30 mph expected. * WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and Pemiscot. * WHEN...From 11 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schlessiger
2 follow-up statements
078 WWUS74 KMEG 141846 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1246 PM CST Wed Jan 14 2026 ARZ009-018-026-028-MOZ113-115-150000- /O.CON.KMEG.WI.Y.0001.000000T0000Z-260115T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Kennett, Blytheville, Paragould, Corning, Jonesboro, Caruthersville, and Piggott 1246 PM CST Wed Jan 14 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and Pemiscot. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SJM
669 WWUS74 KMEG 142333 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 533 PM CST Wed Jan 14 2026 ARZ009-018-026-028-MOZ113-115-150045- /O.EXP.KMEG.WI.Y.0001.000000T0000Z-260115T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Caruthersville, Kennett, Corning, Blytheville, Paragould, Jonesboro, and Piggott 533 PM CST Wed Jan 14 2026 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Elevated and gusty winds will continue through midnight tonight, but will remain below advisory criteria. $$ DNM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 13, 10:52 PM CST, 6 hours 35 minutes earlier. Its key messages:
- Issued at 1050 PM CST Tue Jan 13 2026
- Showers are expected across the entire Mid-South on Wednesday, with rainfall totals up to 0.25".
- Winds will become gusty by Wednesday afternoon, with wind gusts of at least 30 to 35 mph at times.
- Much colder temperatures will return on Thursday, with high temperatures struggling to reach 40 degrees. Near to below normal temperatures are expected to continue into the weekend and early next week.
Area forecast discussion, Jan 13, 10:52 PM CST, 6 hours 35 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1052 PM CST Tue Jan 13 2026 ...New DISCUSSION, AVIATION, FIRE WEATHER... .KEY MESSAGES... Issued at 1050 PM CST Tue Jan 13 2026 - Showers are expected across the entire Mid-South on Wednesday, with rainfall totals up to 0.25". - Winds will become gusty by Wednesday afternoon, with wind gusts of at least 30 to 35 mph at times. - Much colder temperatures will return on Thursday, with high temperatures struggling to reach 40 degrees. Near to below normal temperatures are expected to continue into the weekend and early next week. && .DISCUSSION... (Tonight through next Tuesday) Issued at 1050 PM CST Tue Jan 13 2026 A mild overnight period is ongoing across the Mid-South with showers beginning to develop along a frontal boundary to our northwest. While some light echos are showing up on radar, we still have a pretty dry air mass in place, so any showers will likely struggle to reach the surface over the next couple of hours. As more moisture filters in overnight, we will begin to see additional showers develop as this line moves southward through the morning hours. These showers will ultimately move out by the afternoon, bringing up to 0.25" of rain. Highest totals will be across West TN, with locations elsewhere likely remaining closer to the 0.10" mark. Behind the cold front, winds will become gusty by Wednesday afternoon. NBM probabilities suggest that locations generally along and west of the MS River have a 60- 70% chance of wind gusts exceeding 35 mph, with some locations potentially approaching 40 mph. A Wind Advisory may be needed across portions of northeast AR and the MO Bootheel, where the probabilities are highest if this trend continues. A much drier and colder air mass will filter in behind Wednesday's frontal boundary, with most locations seeing a 10- 15 degree high temperature drop between Wednesday and Thursday. Many locations will struggle to reach the 40s on Thursday, with most of the area likely remaining in the mid to upper 30s. The fast moving trough axis will continue to shift eastward on Friday, with zonal flow returning aloft. This will allow for a brief respite in our temperatures, with high temperatures returning to the upper 40s to 50s on Friday. Through the day on Friday, an upper-level low pressure system will move across the Great Lakes with a tightening pressure gradient to our north. While the strongest winds and bulk of any precipitation with this system should remain to our north, some gusty winds can't be ruled out for locations north of I-40 on Friday. NBM probabilities have a 70-80% chance of wind gusts exceeding 30 mph. Moving into the weekend, a very dry and cold air mass will filter in as the upper-level trough deepens across the region. High temperatures will remain well below-normal, with highs in the 30s to 40s on Saturday and 30s on Sunday. In addition, overnight lows will be in the teens to 20s by Sunday morning, with wind chill values in the single digits to teens. While these values should remain just above advisory criteria, this will be something to watch in later forecast cycles. Looking to next week, CPC guidance continues to highlight below-normal temperatures across the area, so it looks like the colder weather is here to stay. && .AVIATION... (06Z TAFS) Issued at 1050 PM CST Tue Jan 13 2026 Little change from the 00z cycle. Precipitation onset continues to be pushed back as moisture has yet to succumb to the dry air. By sunrise, most of the area will be socked in by a MVFR deck between 1500-2500ft with light rain showers. TUP probabilities have increased (> 50%) for an IFR ceiling tomorrow afternoon during FROPA, however, conditions elsewhere will be MVFR before returning to VFR by sunset with gusty northerly winds up 25kts behind the front. DNM && .FIRE WEATHER... Issued at 1050 PM CST Tue Jan 13 2026 Showers will move across the Mid-South on Wednesday, bringing up to 0.25" of rainfall. Dry conditions will filter back in on Thursday, with minRH values falling below 40%. While values will be low, recent rain and light winds should alleviate any fire danger concerns. MinRH values will remain above 40% on Friday, before conditions dry out again this weekend. MinRH values will likely fall below 35%, possibly even 30%, on both Saturday and Sunday with 20ft winds exceeding 10 mph on Saturday. If this trend continues, elevated fire danger concerns could occur on Saturday afternoon and will need to be monitored in future forecast periods. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...CMA AVIATION...DNM
Nearby
Wind Advisories in Arkansas, 2026Wind Advisories in Missouri, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.